Vol 4, No 2 (2012)

Studies in Mathematical Sciences

DOI: http://dx.doi.org/10.3968%2Fi177

Studies in Mathematical Sciences, Vol.4, No.2, May 31, 2012

Table of Contents

Articles

A Procedure for Detecting a Pair of Outliers in Multivariate Dataset PDF
B. K. Nkansah, B. K. Gordor 1-9
The Category of L-fuzzy Quantales PDF
Shaohui LIANG 10-16
Using Rounding Function in the Problems of Finite-Element Analysis PDF
V. S. Kosachev, E. P. Koshevoy, S. A. Podgornyy 17-24
Infinite Series Method for Solving the Improved Modified KdV Equation PDF
A. Asaraai 25-31
Numerical Solution of Overland Flow Model Using Finite Volume Method PDF
Ummu Habibah 32-39
Halpern-type Iterations for Strong Relatively Nonexpansive Multi-valued Mappings in Banach Spaces PDF
Fuhai ZHAO, Li YANG 40-47
On the Set of Indices of Convergence for Reducible Tournament Matrices PDF
Xiaogen CHEN 48-53
Analytical and Numerical Investigation of Soliton Solutions of Coupled Equations in Quadratic Media: A Novel Approach PDF
Alireza Heidari, Seyedali Vedad 54-69
The Study of Wiener Processes with Linear-Trend Base on Wavelet PDF
Xuewen XIA 70-75
Generalized Ridges and Ravines on an Equiform Motion PDF
Nassar H. Abdel-All, Areej A. Al-moneef 76-85


Reminder

If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".


We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
caooc@hotmail.com; sms@cscanada.net; sms@cscanada.org

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures
Address: 730, 77e AV, Laval, Quebec, H7V 4A8, Canada

Telephone: 1-514-558 6138
Http://www.cscanada.net
Http://www.cscanada.org
E-mail:caooc@hotmail.com